# SDR WX0A07840

- Difficulty date: May 8, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 59327311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO PIT LONGERON 30 SPLICE CORRODED STA 590 TO STA 605 AREA.  REMOVED DAMAGED SPLICE, LOCATED, DRILLED, AND INSTALLED A NEW SPLICE IAW MD80 SRM 51-30-1.
